# SDR AALA201905039025

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 16,319 hours, 2,503 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN CENTER AISLE FLOOR PANEL BETWEEN SEAT ROW 28 AND SEAT ROW 29 SOFT. REPLACED FLOOR PANEL PER AMM 53-01-01-02A-720A-A.
